| Catalog Number |
AES-90SN |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.H3 other text : device not yet received.
Event or Problem Description
A sales representative reported on behalf of a customer that the aes-90sn, aes-90sn probe assy,suct,sin device was being used during an unnamed procedure on approximately on (b)(6) 2024, and the ¿edge wand faceplate dislocated from the probe and had to be retrieved out of patient - needed to use x-ray to locate¿.There was a 15-20 minute delay to the procedure.There was no report of injury, medical intervention or extended hospitalization to the patient or user.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
Event or Problem Description
A sales representative reported on behalf of a customer that the aes-90sn, aes-90sn probe assy,suct,sin device was being used during an unnamed procedure on approximately (b)(6) 2024, and the ¿edge wand faceplate dislocated from the probe and had to be retrieved out of patient - needed to use x-ray to locate¿.There was a 15-20 minute delay to the procedure.There was no report of injury, medical intervention or extended hospitalization to the patient or user.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
Additional Manufacturer Narrative
Examination of the returned used device found the electrode detached from the probe tip.Electrode was not returned for evaluation.A likely cause for this issue is the use of the probe for mechanical displacement of tissue and/ or the probe was activated while in contact with another metal object.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised to not use the probe for mechanical displacement of tissue, damage to the probe may occur.The ifu also advises the user to maintain the probe tip, including the return electrode, in the field of view at all times.Injuries to the patient may result from inadvertent activation or movement of an activated probe outside the field of view.Care should be taken in procedures that may cover the probe return electrode.Alternate site ablation may occur if 75% of the return electrode is masked, making the return electrode surface area smaller than that of the active electrode.If partial coverage of the return electrode is required for the procedure, use a lower setting and maintain visibility of the return electrode while applying rf.We will continue to monitor for trends through the complaint system to assure patient safety.